# SDR AALA202407013854

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 67,584 hours, 28,335 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 71211997101AC
- Part serial: 0019471
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 8,562 hours, 4,060 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED,  AN EMERGENCY WAS DECLARED DUE TO: RIGHT AFTER TAKE OFF AUTO FAIL ON CABAIN PRESSURE CONTROLLER IN BOTH AUTO AND ALTERNATE MODE; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT DFW. FOUND CB: F5 "AUTO 2" (FO P6-4 PANEL) PULLED AND COLLARED.  REMOVED COLLAR AND PUSHED IN CB. PERFORMED PRESSURIZATION GROUND TEST PER AMM 21-31-00. BOTH CABIAN PRESSURE CONTROLLER 1 AND 2 TEST PASSED. HOWEVER DUE TO AIR TURN BACK, REMOVE AND REPLACED CABIAN PRESSURE CONTROLLER 1, PER AMM 21-31-01. OPERTIONAL CHECK GOOD.
